Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Will Mintop improve hair growth?

Hi I am sam, I am using Mintop 5% from ranbaxy company, I also used the Minoxidil gel(fem) daily in the morning and solution during night for almost 4 months. My hair growth was good but later on hair started to fall and it prevailed even after applying the medicine. So because of that I shaved my head, and consulted doctor he prescribed Mintop 10% during night & mintop 5% in the morning. Now there are small areas where there is less hairs other areas got thick hairs, so applying the above medicine(mintop 10% & 5%) will improve ?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  1229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi yes mintop increses hair growth .but it should be used for longer time.if it is combined use of finax 1mg daily once hair growth occurs faster.use of supplements lie biotin.iron folic acid and calcium panthothenate increses the hair thing for sure mintop helps hair growth if it androgenic or alopecia areata
Answered: Tue, 24 Jul 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor